can i get drugs of less side effect for rapid weight gain that will let me get 5 - 10 kgs in a month ?
It might make you gain weight, but you'd risk a heck of a lot of side effects. Most of us here would gladly show you how we gain weight, lolol.. Meds like amitriptyline cause weight gain. Have you seen a dr and had a work up to make sure nothing is wrong? That would be your first step. If you don't have an appetite there are things that can be given to you to stimulate it, megace, marinol, even a glass of red wine before dinner. If you eat and still don't gain weight, what are you eating? Having a milk shake a day would make most gain weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son who is 21 has been on AED for the last 8yrs.Sodium Valporate&Valporic Acid Controlled releas?
Posted 22 Feb 2010 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 29 Mar 2014 • 2 answers
Posted 16 May 2014 • 18 answers
Posted 3 Jul 2016 • 0 answers